Double product integrals and Enriquez quantization of Lie bialgebras I: The quasitriangular identities

Hudson, R.L. and Pulmannova, S., 2004. Double product integrals and Enriquez quantization of Lie bialgebras I: The quasitriangular identities. Journal of Mathematical Physics, 45 (5), pp. 2090-2105. ISSN 0022-2488

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Mathematical Physics
Creators: Hudson, R.L. and Pulmannova, S.
Publisher: Amer. Inst. Physics
Place of Publication: Melville, NY
Date: 2004
Volume: 45
Number: 5
ISSN: 0022-2488
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:50
Last Modified: 19 Oct 2015 14:23
URI: http://irep.ntu.ac.uk/id/eprint/3568

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year